MAUDE Adverse Event Report: FUJIFILM CORPORATION FUJIFILM VIDEO ENDOSCOPE EC-600LS; COLONOSCOPE AND ACCESSORIES

FUJIFILM CORPORATION FUJIFILM VIDEO ENDOSCOPE EC-600LS; COLONOSCOPE AND ACCESSORIES
Model Number EC-600LS
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2023, fujifilm healthcare americas corporation was informed of an event involving with ec-600ls.It was reported that the knob broke during the procedure prior to reaching cecum and the knob was unable to rotate.There was a delay to switch to a different scope.There was no injury to the patient reported.As such, this report is being submitted in an abundance of caution.
 
Additional Manufacturer Narrative
Customer comment of "broken knob" is confirmed with bsa up wire is broken, dwa drum wires frayed, isa peeling, ang loose/off.

Brand Name
FUJIFILM VIDEO ENDOSCOPE EC-600LS
Common Device Name
COLONOSCOPE AND ACCESSORIES
Manufacturer (Section D)
FUJIFILM CORPORATION
798 miyanodia kaisei-machi
ashigarakami-gun
kanagawa 258-8 538
JA  258-8538
MDR Report Key18139948
Report Number1000513161-2023-00076
Device Sequence Number20438242
Product Code FDF
UDI-Device Identifier04547410330229
UDI-Public(01)04547410330229(11)170501
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEC-600LS
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/17/2023
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/15/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown